# SDR CA971125011

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 32221
- Condition: Wrong Part
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE TRIP CHECK, FOUND A320 NOSE WHEEL INSTALLED.  CORRECT NOSE WHEEL ASSEMBLY INSTALLED.
